# SDR IPXA2022110287749

- Difficulty date: October 4, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 22,977 hours, 14,019 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327053300
- Condition: Damaged
- Location: Lwr Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG, FLOOR PANEL 152VF DAMAGED.  FABRICATED A NEW FLOOR PANEL 152VF PER SREO A300-5320-16407-E.
